Show ratings & reviews for

5.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

2 People found this comment helpful

The aspirin I use is Bayer's Micro Particle Advanced Extra Strength, 500mg per coated tablet. It used to be available in a bottle but that has disappeared & now I use the sealed in foil packets. I have various joint problems, most of which are intermittent even without meds, but recent shoulder pain caused me to try just a single tablet of this aspirin, no more than 2-3 daily. Then I switched to...

Shared reviews and ratings

krystalbird | 75 or over | Female | On medication for 6 months to less than 1 year | Patient
10/30/2014
Condition: Joint Pain
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

The aspirin I use is Bayer's Micro Particle Advanced Extra Strength, 500mg per coated tablet. It used to be available in a bottle but that has disappeared & now I use the sealed in foil packets. I have various joint problems, most of which are intermittent even without meds, but recent shoulder pain caused me to try just a single tablet of this aspirin, no more than 2-3 daily. Then I switched to Tylenol, 2 tablets twice daily. Tylenol seems to encourage edema of my legs, so I switched back to the aspirin, but 2 tablets at a time. Finally, this works well for me, although I still have slight discomfort from time to time. I don't like taking meds, but of course do when necessary, but have a real aversion to risking the side effects of all of them. I take levothyroxine, 112 mcg (or mg?) and 12.5 mg of hydrochlorothiazide. That's it. I'm an 81 year old female.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More